# SDR SWAA2022051205787

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 3,295 hours, 1,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT GALLEY FLASHLIGHTS WILL NOT TEST / [01] REMOVED AND REPLACED BOTH AFT FO SIDE FLASHLIGHT ASSEMBLIES WITH CRADLES PER AMM 25-64-00.
